# SDR EIAA970052

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cargo Compt
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND AFT CARGO BAY FRAME 980 HAS HEAVY INTERGRANULAR CORROSION AND IS CRACKED AT SPLICE BETWEEN LONGERON 21L AND 26L.  FABRICATED AND INSTALLED FRAME REPAIR AT FS 980 BETWEEN LONGERONS 19L AND 27L PER SRM 53-03 FIG 2A, SRM 51-10-3.  (M)
